Extrapolation of Carleson measures and the analyticity of Kato's square-root operators

Pascal Auscher Faculté de Mathématiques et d'Informatique, Université de Picardie-Jules Verne LAMFA, CNRS-FRE 2270 Steve Hofmann Department of Mathematics, University of Missouri at Columbia John L. Lewis Department of Mathematics, University of Kentucky Philippe Tchamitchian Faculté des Sciences et Techniques de Saint-Jérôme, Université d'Aix-Marseille III LAT, CNRS-UMR 6632

TBD mathscidoc:1701.331905

Acta Mathematica, 187, (2), 161-190, 2000.5
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:38 uploaded by actaadmin ] [ 345 downloads ] [ 0 comments ] [ Cited by 27 ]
@inproceedings{pascal2000extrapolation,
  title={Extrapolation of Carleson measures and the analyticity of Kato's square-root operators},
  author={Pascal Auscher, Steve Hofmann, John L. Lewis, and Philippe Tchamitchian},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203338950296614},
  booktitle={Acta Mathematica},
  volume={187},
  number={2},
  pages={161-190},
  year={2000},
}
Pascal Auscher, Steve Hofmann, John L. Lewis, and Philippe Tchamitchian. Extrapolation of Carleson measures and the analyticity of Kato's square-root operators. 2000. Vol. 187. In Acta Mathematica. pp.161-190. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203338950296614.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved